# SDR YENA2019110840640

- Difficulty date: November 4, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 4612
- Aircraft time: 36,501 hours, 12,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 796218
- Condition: No Test
- Location: Emergency Lights
- Part time: 11,673 hours, 4,324 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225, JFK-TPA. EMERGENCY LIGHT BATTERY AT 11WL DID NOT PASS TEST; R & R EMER. LIGHT BATTERY 11WL IAW AMM 33-51-38.  OPS CHK GOOD
